# SDR REXA2022082800701

- Difficulty date: June 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 34,664 hours, 24,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC67033562002SB
- Condition: Deformed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-044 REV G, WE HAVE DISCOVERED @ FS202 BULKHEAD RHS STR12A LOCATION CAN ONLY PICK UP 2 FASTENERS IN LIEU OF THE CALLED OUT 3 COMMON TO THE BULKHEAD, CAP ANGLE DOUBLER AND STR 12A FITTINGS. ALSO ON RHS ONE FASTENER ABOVE STR12A FITTING WILL FOUL AT INSTALLATION..  REPAIRED IAW REO 690-53-11-1571 REVÏ¿½ DATED 2023-06-28.
